Botox reactions is a medication which is injected into the face to help relieve the symptoms of chronic migraine headaches. However, the drug can also cause side effects. Those who have experienced these side effects have reported a wide range of symptoms, including soreness, bruising, dry mouth, and trouble swallowing.
Most people experience these side effects within the first week of the procedure, and most resolve within a few days. If the side effects persist, it is important to report them to your doctor.
The most common Botox side effects are bruising and swelling. Both can be treated by over-the-counter medications. Bruising occurs when blood vessels are damaged.
Dry mouth is another unusual side effect. It can be caused by the injection, or by taking NSAIDs. Taking over-the-counter sugar-free gum can help stimulate saliva production.
Other side effects include neck pain, urinary retention, and a headache. These symptoms typically last a few days, and can be easily treated by over-the-counter medications.
Is it Possible to Overdose On Botox Treatments
The most serious Botox reactions are when the toxin spreads to the muscles surrounding the injection site. This can lead to paralysis of the face. Symptoms of a severe reaction may include a rash, vomiting, and difficulty breathing.
Botox is safe when used properly and by a qualified medical professional. During a Botox treatment consultation, a complete health assessment will be performed, which will allow you to avoid unwanted side effects.
Botox is a good way to treat chronic migraine headaches, but it is also effective for treating muscle spasms. In addition, it can be used to treat sweating.